Victoza Hi, I've been taking victoza for about 2 wks I've experienced cold symptons sneezing runny nose sore throat face swollen sinus problems and left eye blured. Did anyone else experience these side effects if so how long would they last?
I took Victoza for a while but did not experience the problems you are having. I did take a look at the side effect associated with Victoza and found that most if not all your problems are known side effects. I would recommend that you talk with your doctor about these symptoms immediately. I have included a link to a Mayo Clinic web page that you might want to read. LINK
Thank you very much! I'll take a look at the link.
I can't get on the link Gary. I will follow up with my Dr. this week. Thank you again.
I asked @Stemwinder_Gary to chck the link, he must be away from his computer. meanwhile, I searched our forum (use the little magnifying glass) and found a bunch of other discussions on this, you can look at them herehttp://www.tudiabetes.org/forum/search?q=victoza%20side%20effects
and please feel free to comment on any you find helpful
Let me try this again LInk
Thank you @Stemwinder_Gary! I have it! I appreciate it. The blured vision is annoying. I have a slender face and now I look like a blow fish.😂😂😂😂